# SDR DALA2024011000397

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION SPIGOT FITTING RECEPTACLE ON RH PYLON. CORRECTIVE ACTION: REPLACED FITTING SPIGOT ON R/H PYLON AS PER A319 SRM 54-51-12-300-001. (0147566)
